Well, the doctor seems to think the Citalopram is safe for you to take and will help. I know you're scared to take it. That is very normal! Do you know how many of us took months or even years before getting up the nerve to take meds?? Give this medication a chance. I would start at a low dose to see how you do. Then increase it gradually. Ask your doctor if this is an option.
I've had the dizziness, lightheadedness, nausea, headache, shaking, heart racing, heart skipping beats, vertigo, depression, blurred vision, IBS, diarrhea, faint feeling, etc. I've had all the symptoms which is rare. My point is, take the medication. Why suffer? Try the medication tonight when your parent(s) are home with you to keep you company. After taking the pill(s) keep yourself calmly busy. Do some dishes or some homework.
You are going to feel better!! Trust yourself to make it through this difficult time!
Generalized Anxiety Disorder
60 mg. Prozac, Ativan as needed.
"Nothing makes us so lonely as our secrets." Paul Tournier